# SDR SWAA2013100220703

- Difficulty date: October 1, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 56,878 hours, 45,891 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W145050222
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LIGHT BATTERY PACK INOPERATIVE.  SPLICED WIRE IAW BSWPM & AMM.
